# SDR 2006FA0000431

- Difficulty date: April 18, 2006
- Submitted: May 4, 2006
- Operation: General aviation
- Aircraft: N4967T
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7235164
- Engine: Lyc IO360C1C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pressure Switch
- Part number: 211C24312
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT IN FLIGHT.  PLACING THE AC ON JACKS, THE LANDING GEAR FAILED TO COMPLETELY RETRACT.  BY PLACING A JUMPER WIRE BYPASSING THE HYDRAULIC PRESSURE SWITCH THE LANDING GEAR WORKED NORMALLY.  AFTER REMOVING THE PRESSURE SWITCH, CORROSION AND PITTING WAS OBSERVED ON THE CONTACTOR ALLOWING IT TO HEAT, WHICH INCREASED RESISTANCE, IN TURN CAUSING A LOW VOLTAGE CONDITION THAT DID NOT ALLOW THE GEAR MOTOR TO OPERATE AND CAUSED PARTIAL RETRACTION.  IT WAS NOTED THAT AS THE PRESSURE SWITCH COOLED, IT AGAIN ACTIVATED THE GEAR MOTOR AND CONTINUED THIS CYCLE UNTIL THE LANDING GEAR WAS IN THE UP POSITION.  (K)
